Translator Disclaimer
March 2013 Positive Toeplitz operators of finite rank on the parabolic Bergman spaces
Masaharu Nishio, Noriaki Suzuki, Masahiro Yamada
Kodai Math. J. 36(1): 38-49 (March 2013). DOI: 10.2996/kmj/1364562716

Abstract

We define the Toeplitz operators on the parabolic Bergman spaces by using a positive bilinear form. In this setting we characterize finite rank Toeplitz operators. A relation with the Carleson inclusion is also discussed.

Citation

Download Citation

Masaharu Nishio. Noriaki Suzuki. Masahiro Yamada. "Positive Toeplitz operators of finite rank on the parabolic Bergman spaces." Kodai Math. J. 36 (1) 38 - 49, March 2013. https://doi.org/10.2996/kmj/1364562716

Information

Published: March 2013
First available in Project Euclid: 29 March 2013

zbMATH: 1310.47044
MathSciNet: MR3043396
Digital Object Identifier: 10.2996/kmj/1364562716

Rights: Copyright © 2013 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.36 • No. 1 • March 2013
Back to Top